Journal of Symbolic Logic
- J. Symbolic Logic
- Volume 66, Issue 1 (2001), 401-406.
A Remark on Martin's Conjecture
We prove that the strong Martin conjecture is false. The counterexample is the first-order theory of infinite atomic Boolean algebras. We show that for this class of Boolean algebras, the classification of their ($\omega + \omega$)-elementary theories can be reduced to the classification of the elementary theories of their quotient algebras modulo the Frechet ideals.
J. Symbolic Logic, Volume 66, Issue 1 (2001), 401-406.
First available in Project Euclid: 6 July 2007
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Gao, Su. A Remark on Martin's Conjecture. J. Symbolic Logic 66 (2001), no. 1, 401--406. https://projecteuclid.org/euclid.jsl/1183746378